| Model Number |
TITANIUM SWIVELOCK, 4.75X19.1MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 2/20/2023, it was reported by a distributor via email that an ar-2324slm swivelock sp eyelet tip of the anchor is released while the suture is taut for the double row and it is not fully inserted, leaving the tip outside the insertion site.This was discovered during a procedure on (b)(6) 2022.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.